# SDR FDEA201802080329

- Difficulty date: February 8, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 50,466 hours, 31,523 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

LEFT HYD QTY LOW EICAS MESSAGE, FOLLOWED BY LT HYD SYS  PRESSURE LOW DURING CRUISE FLIGHT, APPROX ONE HOUR PRIOR TO  LANDING.  AP FOLLOWING QRH PROCEDURES TURNED OFF THE ENGINE  HYD PUMP AND LT ELEC HYD PUMP.HYD QTY INDICATED 0.04  ON STATUS PAGE.    FOUND HYD FLUID LEAKING FROM L EDP CASE DRAIN  PRESSURE FILTER,  FURTHER CHECKED AND FOUND THE LT EDP CASE DRAIN PRESSURE FILTER DIFFERENTIAL PRESSURE  INDICATOR BROKEN.   CHECKED AND FOUND HYD LEAK FROM LT EDP DRAIN TUBE, WHILE  REMOVED THE EDP FOUND THE EDP SHAFT WAS BROKEN.  R & R THE LT EDP IAW AMM 29-11-05-4-1.    R&R THE LEFT SYSTEM RETURN FILTER IAW AMM 29-11-15-4,  R & R THE  LEFT SYSTEM EDP PRESSURE AND CASE DRAIN FILTER  ELEMENT IAW AMM 29-11-17-4,   R & R THE  LEFT SYSTEM ACMP PRESSURE AND CASE DRAIN FILTER  ELEMENT IAW AMM 29-11-18-4.  R & R THE DIFFERENTIAL PRESSURE  INDICATOR FOR THE LT EDP PRESSURE AND CASE DRAIN FILTER  MODULE.   PERFORMED A LT ENGINE RUN AT  IDLE IAW JRH,  CHECKED INDICATOR NORMAL AND NO  LEAKING FOUND.  PERFORMED L EDP TEST,  TESTED NORMAL AND NO LEAKS  FOUND,  FLUSHED THE LEFT HYD SYS,   AND CHECKED ALL REPLACED  FILTERS, NO LEAKS FOUND.  REMOVED AND REPLACED THE LEFT SYSTEM EDP PRESSURE  AND CASE DRAIN FILTER ELEMENT, PERFORMED AN ENGINE RUN AT IDLE IAW JRH, ALL PARAMETES NORMAL.  ACFT OK FOR SERVICE.
